Volume 4 (2000)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

On the classification of tight contact structures I

Ko Honda

Geometry & Topology 4 (2000) 309–368

DOI: 10.2140/gt.2000.4.309

Forward citations
J Adachi, Engel structures with trivial characteristic foliations, Algebraic & Geometric Topology 2 (2002) 239
S Akbulut, B Ozbagci, Lefschetz fibrations on compact Stein surfaces, Geometry & Topology 5 (2001) 319
R I Baykur, Kähler decomposition of 4–manifolds, Algebraic & Geometric Topology 6 (2006) 1239
T Cofer, A class of tight contact structures on Σ2 × I, Algebraic & Geometric Topology 4 (2004) 961
V Colin, E Giroux, K Honda, Finitude homotopique et isotopique des structures de contact tendues, Publications mathématiques 109 (2009) 245
F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebraic & Geometric Topology 1 (2001) 153
F Ding, H Geiges, Handle moves in contact surgery diagrams, Journal of Topology 2 (2009) 105
F Ding, H Geiges, The diffeotopy group of S1× S2 via contact topology, Compositio Mathematica (2010) 1
J B Etnyre, T Fuller, Realizing 4-manifolds as achiral Lefschetz fibrations, International Mathematics Research Notices 2006 (2006) 1
D T Gay, R Kirby, Constructing symplectic forms on 4–manifolds which vanish on circles, Geometry & Topology 8 (2004) 743
P Ghiggini, Tight contact structures on Seifert manifolds over T² with one singular fibre, Algebraic & Geometric Topology 5 (2005) 785
P Ghiggini, Infinitely many universally tight contact manifolds with trivial Ozsváth–Szabó contact invariants, Geometry & Topology 10 (2006) 335
P Ghiggini, On tight contact structures with negative maximal twisting number on small Seifert manifolds, Algebraic & Geometric Topology 8 (2008) 381
J Gonzalo Pérez, A dynamical characterization of contact circles, Geometriae Dedicata 132 (2008) 105
N Goodman, Overtwisted open books from sobering arcs, Algebraic & Geometric Topology 5 (2005) 1173
S Harvey, K Kawamuro, O Plamenevskaya, On Transverse Knots and Branched Covers, International Mathematics Research Notices (2008)
K Honda, W H Kazez, G Matic, Tight contact structures and taut foliations, Geometry & Topology 4 (2000) 219
K Honda, Factoring nonrotative T²×I layers, Geometry & Topology 5 (2001) 925
K Honda, W H Kazez, G Matić, Pinwheels and bypasses, Algebraic & Geometric Topology 5 (2005) 769
K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Inventiones mathematicae 176 (2009) 637
R Komendarczyk, Tight Beltrami fields with symmetry, Geometriae Dedicata 134 (2008) 217
D J LaFountain, Studying uniform thickness I: Legendrian simple iterated torus knots, Algebraic & Geometric Topology 10 (2010) 891
P Lisca, A I Stipsicz, An infinite family of tight, not semi-fillable contact three-manifolds, Geometry & Topology 7 (2003) 1055
P Lisca, A Stipsicz, Notes on the contact Ozsváth–Szabó invariants, Pacific Journal of Mathematics 228 (2006) 277
P Lisca, A I Stipsicz, Contact Ozsváth–Szabó invariants and Giroux torsion, Algebraic & Geometric Topology 7 (2007) 1275
P Massot, Geodesible contact structures on 3–manifolds, Geometry & Topology 12 (2008) 1729
S C Onaran, Invariants of Legendrian Knots from Open Book Decompositions, International Mathematics Research Notices (2009)
B Ozbagci, Surgery diagrams for horizontal contact structures, Acta Mathematica Hungarica 120 (2008) 193
A Stipsicz, V Vértesi, On invariants for Legendrian knots, Pacific Journal of Mathematics 239 (2009) 157
I Torisu, On the additivity of the Thurston–Bennequin invariant of Legendrian knots, Pacific Journal of Mathematics 210 (2003) 359
M Yau, Cylindrical contact homology of subcritical Stein-fillable contact manifolds, Geometry & Topology 8 (2004) 1243